Advertisement

Unlimited Photo Storage

FOLLOW US

OUR BLOG

Fun Repurposing Projects for Those Old Blinds

No room is complete without the right blinds! But, that doesn’t mean the same set of blinds will look right at home in your living room until the end…

How to Glam up Your Everyday Office Look in the Winters

While formal wear in the summers mean quickly pairing a top with trousers, looking glam while also beating the chills can sometimes be tricky. While dropping temperatures bring with them several style options, they may not be your best bet in a professional…

Advertisements

Triaminic and Theraflu syrup has been recalled due to faulty child-resistant
caps. The caps fail to function properly and as a result can be removed by
children with the tamper-evident seal in place. This in turn poses a risk that a
child may unintentionally ingest the syrup causing poisoning.

These syrups contain acetaminophen and diphenhydramine which are required by the
Poison Prevention Packaging Act to be sealed with child-resistant
packaging.

There has been 12 reports of children unscrewing the locked
cap and 4 children ingesting the syrup resulting in 1 child requiring medical
attention. This recall involves Triaminic Syrups and Theraflu Warming Relief
Syrups for coughs, colds and fevers. There are 24 types of these two products
included in the recall. A complete list of products, lot numbers and National
Drug Codes (NDC) can be found at novartisOTC.com.

Stop using the recalled product immediately and contact Novartis by calling toll-free at
866-553-6742 or by visiting novartisOTC.com for instructions on how to
return the product for a full refund.

SSMom

www.savysuburbanmom.blogspot.com

Views: 14

Comment

You need to be a member of Mom Bloggers Club to add comments!

Join Mom Bloggers Club

© 2018   Created by Mom Bloggers Club.   Powered by

Badges  |  Report an Issue  |  Terms of Service